# SDR SWIA201540747

- Difficulty date: February 5, 2015
- Submitted: February 21, 2015
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 29,251 hours, 24,272 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, FWD FACE OF FRONT SPAR, FUEL HARNESS IS CONTACTING AND CHAFING AGAINST STUCTURE AT WS 49, AND CATERPILLAR GROMMET IS MISSING.  C-CHECK, RO 2/19/15.  REPAIRED OUTER SLEEVE ON THE LT WING, FWD FACE OF FRONT SPAR, FUEL HARNESS WS 49 AND INSTALLED CATERPILLAR GROMMET, REF: REO.
